# SDR FDEA201112145258

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 89,302 hours, 36,927 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197024
- Part serial: 40F0061
- Condition: Failed
- Location: Cabin Pressure
- Part time: 851 hours, 474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 CABIN ALTITUDE ALERT WHILE PASSING 17,000 ON DEPARTURE.  CABIN ALTITUDE UP TO 11,700  BEFORE DESCENT BELOW 10,000. LEVEL 1 CABIN DOOR FWD RT ALERT BELOW 10,000. LANDED WITHOUT INCIDENT.   REPLACED OUTFLOW VALVE.  REF 21-31-20. TESTED NORMAL, NO FAULTS NOTED.  R & R NR 2 CABIN PRESSURE CONTROLLER REF MM 21-31-04-4-0.  R & R RELAYS R2-5019, R2-5009 &  R2-5744.  REF IPC 24-51-51-01, 24-51-52-01 & 24-51-51-01. RTS ON BOTH CABIN CONTROLLERS GOOD.
